# SDR CALA2024070301960

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 35,778 hours, 12,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A11630
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN FLOOR STRUCTURE FLOORBOARD SUPPORT UPPER SURFACE HAS CORROSION NUMEROUS PLACE BETWEEN BS967 AND BS947.  TRANSCRIBED FROM HAECO GSO NR 9286516 REMOVED CORROSION PER B737-900ER SRM 53-70-51-1A-1. REMOVED .018 ORIG .080, REMAINING .062, FOUND TO BE OUT OF LIMITS PER B737-90 0ER SRM 53-70-51-1A-2. REPAIRED PER B737-900ER SRM 51-70-11-2R-0 REF HAECO GSO MECH V891708 REF HAECO GSO MECH V891708 INSP QC401
